MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter phone number: (b)(6).Investigation summary: the complaint device was received and evaluated.Visual observation reveals that the anchor, inserter, and the suture bridge is missing.Under magnification, the distal tip of the anchor revealed no structural anomalies.The reported condition can be confirmed.A root cause could not be definitively determined as the product was received missing certain components.Further, a review into the mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.Based on the complaint history, no further corrective action is warranted at this time.However, this file will remain receptive to any potential forthcoming information that is pertinent to this issue.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).The expiration date is unknown.
 
Event or Problem Description
At the moment to place the anchor, the anchor was broken during a hand procedure.Additional information was received via email from the affiliate on 2-24-16.The anchor did break during the insertion.The anchor was replaced for other to complete the procedure the original bone hole used to complete the procedure.The surgery did not extend 30 minutes.

Brand Name
MICRIFXQA+ W/#4OC P3
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8318934
Report Number1221934-2018-51256
Device Sequence Number11178389
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212044
Device Lot Number3839743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2016
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1